# SDR SWAA2022012640937

- Difficulty date: July 10, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 54,310 hours, 31,570 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING O/B LOWER L/E PANEL #621VB HAS DELAM ON FWD I/B CORNER / REPAIRED DELAM ON FWD I/B CORNER ON R/H WING O/B LOWER L/E PANEL # 621VB IAW SRM 57-41-01-2R-1 TABLE 202 AND IAW SRM 51-70-04-2R-13
